MathSciNet Relay Station
MathSciNet bibliographic data
MR1784658 (2001i:92043) 92D25 (34C25 34C60)
Fan, Meng; Wang, Ke Global periodic solutions of a generalized $n$-species Gilpin-Ayala competition model. Comput. Math. Appl. 40 (2000), no. 10-11, 1141–1151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement